# SDR 2000UALA00426

- Difficulty date: July 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Aircraft time: 57,494 hours, 33,583 cycles
- Engine: Pwa JT8D15
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 3 GENERATOR FREQUENCY WENT TO 420 AND BUS 1 AND 2 TRIPPED WITH OVEREXCITE INDICATION.  DECLARED AMBER ALERT AND RETURNED TO TUL.  *S/D*  REPLACED NR 3 GENERATOR AND CSD.  GENERATOR SYSTEM OPERATIONAL CHECK NORMAL.  GENERATOR P/N MR24214 (976J498-1 OR 976J598-1), CSD P/N MR24118 (700842AMOD) MFG WESTINGHOUSE/SUNDSTRAND
